| Model Number |
3186 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
05/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not yet received.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
It was reported that the patient had ineffective therapy due to high impedances.As a result, surgical intervention was undertaken on 1(b)(6) 2026 where the system was removed and replaced to address the issue.A single lead was removed along with a normal eol ipg.It is not known when the second lead was removed.